# SDR 95ZZZX3463

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9292R
- Make and model: Cessna R182
- Aircraft serial: R18200681
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Flap Track
- Part time: 4,187 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED IN INBOARD RT FLAP TRACK RIB IN LOWER CORNER WHERE RIB SECURES TO REAR SPAR WITH FOUR .1875 INCH FASTENERS.  UPON REMOVAL, DISCOVERED THE TWO .1875 FASTENERS WERE SHEARED WITH NO WAY OF DETECTING VISUALLY.  FOUND .1250 INCH RIVET SECURING THE REINFORCEMENT ANGLES, SHEARED WITH BOTH ENDS STILL PRESENT.  CHECKED OUTBOARD RIB AND FOUND 3 MORE RIVETS SHEARED, BUT BOTH ENDS PRESENT.  FOUND BY TURNING AND PRYING TO CHECK FOR LOOSENESS.
